# SDR CA020724010

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 20,950 hours
- Engine: Lyc O235L2C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 04425037
- Condition: Cracked
- Location: Strut
- Component: Shock Strut Ass, Cessna, 044250413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  WITH THE PAINT CLEANED AWAY FROM THE UPPER OUTSIDE RADIUS OF THE FORK, THE TECHNICIAN WAS ABLE TO DETECT THE CRACK WITH A GOOD LIGHT AND 10 X MAGNIFIER. THE CRACK RUNS HORIZONTALLY AND IS ABOUT 1-2 INCHES LONG. THE DEFECTIVE PART HAS BEEN REMOVED FROM SERVICE AND REPLACED WITH A FACTORY NEW PART.
